# SDR UPS05844022

- Difficulty date: February 21, 2005
- Submitted: March 7, 2005
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- Aircraft time: 77,103 hours, 27,016 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Part number: 577384444
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, TIE ANGLE CRACKED ON FWD SIDE OF AFT PRESSURE BULKHEAD TO LONG 6R.  REMOVED CRACKED ANGLE.  FAB REPLACEMENT ANGLE FROM SHT7075/0-.080 AND HEAT TREATED TO T6 ON SAA SERVICE ORDER 7034928.  INSTALLED ANGLE REF DWG 5773844, SRM 51-1-21, DPS7.00-1.
